# SDR ASAA2013082495879

- Difficulty date: August 24, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N315AS
- Make and model: Boeing 737990
- Aircraft serial: 30019
- Aircraft time: 39,975 hours, 15,381 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037709
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING EXIT SIGN COVER NEAR FLOOR AT SEAT 17A.  ACFT GROUNDED. INSTALLED SERVICEABLE EXIT SIGN COVER, REF AMM 33-51-01.
